# SDR DALA2024101610143

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,454 hours, 34,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRECTIVE ACTION: REF B757 AMM 25-66. REPLACED LED CAP LIGHT ASSY AND FOUND KNUCKLE KNICKER RUBBING. ADJUSTED SAME. BOTH DOOR SWITCHES OPERATE NORMALLY. AND OPS CHECK OF SYS NORMAL. SLIDE LIGHT ILLUMINTES NORMAL. REF B757 AMM 33-51.
